# SDR USAA2010090791947

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN BS 767 TO BS 787,  S25R AFT CARGO COMPARTMENT.  REPLACED WEB BETWEEN BS 767 TO BS 787, S25R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-47957.
